# SDR USAA051346

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500C LT FUSELAGE FRAME AND ATTACH ANGLE CRACKED.  REMOVED CRACK, FABRICATED AND INSTALLED REPAIR STRAPS IAW EA 97079.  DEFECT SIZE: .50 INCH.
